Jump to content
CrazyBoards.org

An update


Recommended Posts

Well, I did it. I called the crisis pdoc. Or rather my mum did (she has her uses) as I wasn't really in a state to do it. The man on reception got ridiculously arsey with her- she explained that there was no one for me to see and I was either swinging from the light fittings or in the depths of suicidal despair, to which he replied that he didn't think it was a matter for the crisis team. (Er, no pal. I think you missed the point there- I never wanted to see the crisis team, just the pdoc). My mother said she contemplated telling him she'd call back in a couple of weeks to invite him to my funeral, however she decided to just rage at him. It did the trick. He passed the message onto the doctor who called back a few minutes later and told me to come down to the psych ward.

Anyway, she was completely cool with seeing me (apart from when she went on a rant about drugs and asked me to promise that if she dope tested me it'd come back negative. I was like wtf? you think I can afford drugs?) and we talked through all the stuff that's happened, including the wierd thoughts and the odd things I've seen/heard. She's changed my medication- I'm now starting on 400mg Tegretol Retard (was taking regular Tegretol before), 500mg Epilim Chrono (sodium valproate) and 100mg Seroquel. She's also going to see me every few days for the next couple of weeks, so hopefully I'll start to stabilise a bit, and by that time it won't be very long until I see the new pdoc.

I still feel shitty, but it's a positive kind of shitty, if that makes sense. Oh, and the rest of the crisis team getting involved never came into the equation- so exactly the outcome I was hoping for.

Link to comment
Share on other sites

Guest lmnop at school

I'm glad you have some changes going on.  Here's hoping they help.  And yay for your pdoc!  I'm glad she took the time to help.  The experience of my friends says the first little while on valproates can be rough, but it's different for everyone.  Bad yickiness tends to go away.  Hang in there. 

Link to comment
Share on other sites

Cheers guys ;)

I think just knowing that something has changed, that there's a chance it may improve has lifted me a little. And the pdoc knows all my symptoms now so she can help. And I now have all my meds (no more mom keeping them).

Oh and another plus- the drug combo totally floored my ass last night, which is incredible- my insomnia is totally drug unresponsive. It remains to be seen if that effect will continue, but, well, yay all round, so far!

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...